Alert archive / Illinois / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 141, NWS Lincoln, IL

June 4, 20117 counties in Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jun 4, 2011, 7:51 PM CDT for 7 counties in Illinois. It was in force for 54 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 4, 2011, 7:51 PM CDT (00:51 UTC)
Expired
Jun 4, 2011, 8:45 PM CDT
In force
54 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Christian County, IL, DeWitt County, IL, Logan County, IL, Macon County, IL, Piatt County, IL, Sangamon County, IL, Shelby County, IL

The radar

The Lincoln radar (KILX), 54 km from the middle of the area, began a volume at 00:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 4, 7:56 PM CDTTSTM WND GST 60Warrensburg, IL
Jun 4, 8:12 PM CDTTSTM WND GST 56Long Creek, IL
Jun 4, 8:15 PM CDTTSTM WND GST 56Decatur, IL
Jun 4, 8:15 PM CDTHAIL 0.75Maroa, IL
Jun 4, 8:15 PM CDTHAIL 1.25Maroa, IL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 4, 4:53 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 0.9 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2011-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2793 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2011-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2793 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
1719 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

132 
WUUS53 KILX 050051
SVRILX
ILC021-039-107-115-147-167-173-050145-
/O.NEW.KILX.SV.W.0141.110605T0051Z-110605T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
751 PM CDT SAT JUN 4 2011

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN CHRISTIAN COUNTY IN CENTRAL ILLINOIS...
  DE WITT COUNTY IN CENTRAL ILLINOIS...
  SOUTHEASTERN LOGAN COUNTY IN CENTRAL ILLINOIS...
  MACON COUNTY IN CENTRAL ILLINOIS...
  PIATT COUNTY IN CENTRAL ILLINOIS...
  NORTHEASTERN SANGAMON COUNTY IN CENTRAL ILLINOIS...
  NORTH CENTRAL SHELBY COUNTY IN CENTRAL ILLINOIS...

* UNTIL 845 PM CDT.

* AT 748 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  MOUNT PULASKI...OR 11 MILES SOUTHEAST OF LINCOLN...AND MOVING EAST
  AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CLINTON...DECATUR...MONTICELLO...CHESTNUT...ILLIOPOLIS...
  WAYNESVILLE...MOUNT AUBURN...LATHAM...NIANTIC...KENNEY...
  WARRENSBURG...WAPELLA...BLUE MOUND...HARRISTOWN...MAROA...
  FORSYTH...MACON...OREANA...ARGENTA AND MOUNT ZION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4014 8848 3979 8873 3979 8876 3975 8876
      3974 8877 3974 8881 3968 8881 3957 8889
      3981 8940 4027 8920
TIME...MOT...LOC 0051Z 283DEG 38KT 4000 8924
WIND...HAIL 60MPH 1.00IN

$$

BARNES
2 follow-up statements
673 
WWUS53 KILX 050121
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
821 PM CDT SAT JUN 4 2011

ILC107-167-050131-
/O.CAN.KILX.SV.W.0141.000000T0000Z-110605T0145Z/
LOGAN IL-SANGAMON IL-
821 PM CDT SAT JUN 4 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SANGAMON AND
SOUTHEASTERN LOGAN COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4021 8897 4014 8848 3979 8873 3979 8876
      3975 8876 3974 8877 3974 8881 3968 8881
      3957 8889 3974 8924
TIME...MOT...LOC 0121Z 283DEG 38KT 4001 8886

$$

ILC021-039-115-147-173-050145-
/O.CON.KILX.SV.W.0141.000000T0000Z-110605T0145Z/
MACON IL-PIATT IL-SHELBY IL-CHRISTIAN IL-DE WITT IL-
821 PM CDT SAT JUN 4 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN DE
WITT...NORTHEASTERN CHRISTIAN...NORTH CENTRAL SHELBY...PIATT AND
MACON COUNTIES UNTIL 845 PM CDT...

AT 820 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
ARGENTA...OR 10 MILES SOUTHEAST OF CLINTON...MOVING EAST AT 45 MPH.

LOCATIONS IMPACTED INCLUDE...
  MONTICELLO...ARGENTA...MOUNT ZION...LONG CREEK...WELDON...CERRO
  GORDO...DE LAND...DE WITT...DECATUR AIRPORT...HERVEY CITY...
  OAKLEY...CISCO...MILMINE AND LODGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4021 8897 4014 8848 3979 8873 3979 8876
      3975 8876 3974 8877 3974 8881 3968 8881
      3957 8889 3974 8924
TIME...MOT...LOC 0121Z 283DEG 38KT 4001 8886
WIND...HAIL 60MPH 1.00IN

$$

BARNES
615 
WWUS53 KILX 050144
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
844 PM CDT SAT JUN 4 2011

ILC021-039-115-147-173-050154-
/O.EXP.KILX.SV.W.0141.000000T0000Z-110605T0145Z/
MACON IL-PIATT IL-SHELBY IL-CHRISTIAN IL-DE WITT IL-
844 PM CDT SAT JUN 4 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN DE WITT...
NORTHEASTERN CHRISTIAN...NORTH CENTRAL SHELBY...PIATT AND MACON
COUNTIES WILL EXPIRE AT 845 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT.

LAT...LON 4021 8897 4014 8848 3979 8873 3979 8876
      3975 8876 3974 8877 3974 8881 3968 8881
      3957 8889 3974 8924
TIME...MOT...LOC 0144Z 283DEG 38KT 3995 8855

$$

BARNES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 6:52 PM CDT, 59 minutes earlier.

Area forecast discussion, Jun 4, 6:52 PM CDT, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
652 PM CDT SAT JUN 4 2011

.DISCUSSION...
ISSUED 302 PM CDT SAT JUN 4 2011

ANOTHER HOT/HUMID DAY UNFOLDING ACROSS CENTRAL ILLINOIS. AN
APPROACHING COLD FRONT CURRENTLY EXTENDS FROM NORTHERN ONTARIO
INTO THE CENTRAL PLAINS. THIS FRONT WILL SINK INTO THE FORECAST
AREA LATER TODAY...REMAINING IN THE VICINITY UNTIL MONDAY. THIS
FRONT IS EXPECTED TO BE THE FOCUS FOR PERIODIC SHOWER/STORM
CHANCES WHILE IT IS AROUND. ANOTHER FRONT...FOLLOWING A SIMILAR
TRACK TO THIS ONE...SHOULD ARRIVE BY THURSDAY/FRIDAY WITH A
RENEWED THREAT FOR SHOWERS/STORMS. MAIN FORECAST CONCERNS REVOLVE
AROUND PRECIPITATION CHANCES WITH THESE FRONTS AND ANY NOCTURNAL
MCS/S...AS WELL AS HOW HOT IT WILL BE FOR THE UPCOMING WEEK.

12Z MODELS CONTINUE TO BE IN SURPRISINGLY GOOD AGREEMENT WITH
RESPECT TO MOST FEATURES EXPECTED TO IMPACT FORECAST AREA OVER THE
NEXT SEVERAL DAYS. DIFFERENCES PERSIST WITH THE MESOSCALE
CONVECTIVE DETAILS...AND THESE INDIVIDUAL DETAILS WILL STILL NEED
TO BE FINE TUNED AS THEY BECOME VERY SHORT TERM FORECAST CONCERNS.

SHORT TERM...TONIGHT THROUGH MONDAY...VIGOROUS SHORT WAVE OVER THE
WESTERN GREAT LAKES/NORTHERN ONTARIO WILL HELP DRIVE A COLD FRONT
INTO THE REGION TONIGHT. ONCE THE FRONT ARRIVES...IT WILL TEND TO
STALL OUT IN THE VICINITY UNTIL MONDAY AS IT BECOMES MORE PARALLEL
TO THE UPPER LEVEL FLOW. THE FRONT WILL SHIFT BACK NORTH AS A WARM
FRONT ON MONDAY AS UPPER LEVEL RIDGING STARTS TO BUILD INTO THE
AREA.

SHOWERS AND THUNDERSTORMS SHOULD DEVELOP ACROSS AT LEAST NORTHERN
PORTIONS OF THE FORECAST AREA BY THIS EVENING AS THE FRONT DRAWS
CLOSER. AN 18Z ILX SPECIAL SOUNDING SHOWED THE LOCAL AIRMASS WAS
STILL CAPPED...BUT THIS SHOULD BE ABLE TO BE BROKEN AS THE FRONT
PUSHES IN. THUNDERSTORM CHANCES SHOULD BE MUCH LOWER AS YOU HEAD
SOUTH TOWARD THE I-70 CORRIDOR AS THE FRONT WILL BE ARRIVING AT A
LESS FAVORABLE TIME OF DAY...AND THE CAPPING IS MUCH STRONGER AS
IS SUGGESTED BY THE MUCH MORE MIXED OUT SURFACE DEW POINTS. MCS
DEVELOPMENT IS SUGGESTED BY MANY MODEL SOLUTIONS LATER TONIGHT IN
THE VICINITY OF THE MO/IA BORDER AND THIS COMPLEX WOULD TEND TO
TRACK SOUTHEAST TOWARD THE FORECAST AREA BY SUNDAY MORNING.
OUTFLOW BOUNDARIES FROM THIS COMPLEX AND THE STALLED FRONT SHOULD
SERVE AS THE FOCUS FOR DIURNAL SHOWER/STORM DEVELOPMENT AGAIN
SUNDAY AFTERNOON/EVENING.

SEVERE STORMS ARE POSSIBLE INTO THIS EVENING IN NORTHERN SECTIONS
OF THE FORECAST AREA GIVEN CAPE VALUES OF 3-4K J/KG ONCE THE CAP
BREAKS...THOUGH SHEAR PROFILES ARE NOT THAT GREAT. ECHO TRAINING
ON THE WEST/EAST ORIENTED FRONT ALSO SUGGESTS A HEAVY RAIN THREAT.
INSTABILITY IS EXPECTED TO BE SIMILAR SUNDAY AFTERNOON/EVENING...
BUT SHEAR PROFILES ARE EXPECTED TO BE STRONGER.

THE PRECIPITATION RISK SHOULD TAPER OFF MONDAY AS THE FRONT SHIFTS
BACK NORTH OF THE FORECAST AREA...AND HEAT/HUMIDITY RE INTENSIFY.

LONG TERM...TUESDAY THROUGH SATURDAY...UPPER/SURFACE RIDGING BUILD
SIGNIFICANTLY FOR TUESDAY AND WEDNESDAY. THIS SUPPORTS QUIET
WEATHER BUT INCREASINGLY OPPRESSIVE HEAT/HUMIDITY. A STRONG WAVE
TOPPING THE RIDGE WILL PUSH ANOTHER SLOW MOVING FRONT INTO THE
AREA FOR THURSDAY INTO SATURDAY...PROVIDING ANOTHER PERIOD OF
UNSETTLED WEATHER. WELL ABOVE NORMAL HEAT/HUMIDITY WILL PERSIST.

BAK

&&

.AVIATION...
ISSUED 652 PM CDT SAT JUN 4 2011...FOR THE 00Z TAFS

STORMS ARE DEVELOPING ALONG A COLD FRONT THAT IS DROPPING SOUTH
ACROSS CENTRAL ILLINOIS. THE STORMS ARE MOVING FROM WEST TO EAST
AS THE FRONT DROPS SOUTH...SO HEAVY RAIN WILL BE POSSIBLE ALONG
WITH HAIL.

WILL INCLUDE 2 TO 3 HOUR TEMPOS AT ALL TAF SITES FOR THE MOST
LIKELY PERIOD OF STRONG STORM ACTIVITY. THAT SHOULD BE 00-02Z FOR
PIA/BMI, 03Z FOR CMI, AND 04Z FOR SPI/DEC. PIA AND BMI APPEAR TO
BE NORTH CLEAR OF THE STRONGEST STORMS...WITH DEC IN THE PATH OF
THE STRONGEST STORM IF IT HOLDS TOGETHER THROUGH 830 PM.

WINDS WILL NOT BE STRONG...MAINLY WESTERLY UNTIL THE FRONT
PASSES...THEN NORTHWEST.

A STRONG COMPLEX OF STORMS MAY DEVELOP LATE TONIGHT IN S IOWA/N
MISSOURI THAT MAY MOVE INTO OUR WESTERN COUNTIES SUNDAY MORNING.
WE HAVE A VCTS FOR MOST OF THE DAY TOMORROW TO ACCOUNT FOR STORM
ACTIVITY. STORMS WILL BE TIED TO WHERE THE COLD FRONT STALLS OUT
IN OUR SOUTH-CENTRAL COUNTIES...POSSIBLY FROM SPI TO MTO.

SHIMON
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 4, 3:42 PM CDT, 4 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
342 PM CDT SAT JUN 4 2011

ILZ027>031-036>038-040>043-047>053-051100-
CASS-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-MASON-
MCLEAN-MENARD-MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK-
TAZEWELL-WOODFORD-
342 PM CDT SAT JUN 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

AN APPROACHING COLD FRONT WILL TRIGGER SCATTERED THUNDERSTORMS
ACROSS THE AREA THIS EVENING. A FEW OF THE STORMS COULD BECOME
SEVERE...WITH DAMAGING WIND GUSTS AND LOCALLY HEAVY RAINFALL BEING
THE PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A STATIONARY FRONTAL BOUNDARY EXTENDING FROM NORTHERN MISSOURI
INTO THE OHIO RIVER VALLEY WILL SERVE AS THE FOCUS FOR ADDITIONAL
THUNDERSTORM DEVELOPMENT ON SUNDAY. SEVERE WEATHER WILL BE
POSSIBLE...WITH SOME OF THE STORMS POTENTIALLY PRODUCING DAMAGING
WIND GUSTS AND LARGE HAIL.

THE FRONT WILL REMAIN IN THE VICINITY ON MONDAY...CONTINUING
THE CHANCE FOR THUNDERSTORMS.

ANOTHER COLD FRONT WILL APPROACH LATER IN THE WEEK...WITH AN
INCREASING THREAT FOR THUNDERSTORMS BY THURSDAY.

FOR INTERESTS ALONG THE ILLINOIS RIVER BASIN...MINOR TO MODERATE
FLOODING WILL CONTINUE FOR THE NEXT SEVERAL DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS EVENING.

ILZ044>046-054>057-061-051100-
CHAMPAIGN-COLES-DOUGLAS-EDGAR-MOULTRIE-PIATT-SHELBY-VERMILION-
342 PM CDT SAT JUN 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

AN APPROACHING COLD FRONT WILL TRIGGER SCATTERED THUNDERSTORMS
ACROSS THE AREA THIS EVENING. A FEW OF THE STORMS COULD BECOME
SEVERE...WITH DAMAGING WIND GUSTS AND LOCALLY HEAVY RAINFALL BEING
THE PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A STATIONARY FRONTAL BOUNDARY EXTENDING FROM NORTHERN MISSOURI
INTO THE OHIO RIVER VALLEY WILL SERVE AS THE FOCUS FOR ADDITIONAL
THUNDERSTORM DEVELOPMENT ON SUNDAY. SEVERE WEATHER WILL BE
POSSIBLE...WITH SOME OF THE STORMS POTENTIALLY PRODUCING DAMAGING
WIND GUSTS AND LARGE HAIL.

THE FRONT WILL REMAIN IN THE VICINITY ON MONDAY...CONTINUING
THE CHANCE FOR THUNDERSTORMS.

ANOTHER COLD FRONT WILL APPROACH LATER IN THE WEEK...WITH AN
INCREASING THREAT FOR THUNDERSTORMS BY THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS EVENING.

ILZ062-063-066>068-071>073-051100-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
342 PM CDT SAT JUN 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A STATIONARY FRONTAL BOUNDARY EXTENDING FROM NORTHERN MISSOURI
INTO THE OHIO RIVER VALLEY WILL SERVE AS THE FOCUS FOR THUNDERSTORM
DEVELOPMENT ON SUNDAY. SEVERE WEATHER WILL BE POSSIBLE...WITH SOME
OF THE STORMS POTENTIALLY PRODUCING DAMAGING WIND GUSTS AND LARGE
HAIL.

THE FRONT WILL REMAIN IN THE VICINITY ON MONDAY...CONTINUING
THE CHANCE FOR THUNDERSTORMS.

ANOTHER COLD FRONT WILL APPROACH LATER IN THE WEEK...WITH AN
INCREASING THREAT FOR THUNDERSTORMS BY THURSDAY.

FOR INTERESTS ALONG THE WABASH RIVER BASIN...FLOODING WILL CONTINUE
FOR THE NEXT SEVERAL DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

BARNES

In the hours before

Local storm report, Jun 4, 7:26 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
726 PM CDT SAT JUN 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0447 PM     HAIL             4 E GOODFIELD           40.63N 89.19W
06/04/2011  M0.75 INCH       WOODFORD           IL   MESONET

0458 PM     TSTM WND DMG     PONTIAC                 40.88N 88.64W
06/04/2011                   LIVINGSTON         IL   EMERGENCY MNGR

            TREE DOWN NEAR INTERSECTION OF I-55 AND STATE ROUTE 116.

0522 PM     TSTM WND DMG     WHEATFIELD              41.19N 87.05W
06/04/2011                   JASPER             IN   BROADCAST MEDIA

            TREES DOWN. TIME ESTIMATED.

0556 PM     HAIL             3 NW HUNTSVILLE         40.21N 90.91W
06/04/2011  M1.75 INCH       SCHUYLER           IL   EMERGENCY MNGR

            GOLF BALL SIZED HAIL REPORTED AT WEINBERG-KING STATE
            PARK.

0616 PM     TSTM WND DMG     EARL PARK               40.69N 87.42W
06/04/2011                   BENTON             IN   TRAINED SPOTTER

            SEVERAL TREES DOWN OR UPROOTED, ONE 30 INCH DIAMETER TREE
            SNAPPED OFF 3 FEET FROM THE BASE.

0616 PM     TSTM WND GST     EARL PARK               40.69N 87.42W
06/04/2011  M78.00 MPH       BENTON             IN   TRAINED SPOTTER

            RELAYED VIA WFO IND

0628 PM     HAIL             3 S LITTLETON           40.19N 90.62W
06/04/2011  M0.50 INCH       SCHUYLER           IL   LAW ENFORCEMENT

0630 PM     HAIL             ASTORIA                 40.23N 90.36W
06/04/2011  M1.00 INCH       FULTON             IL   TRAINED SPOTTER

0632 PM     HAIL             RUSHVILLE               40.12N 90.57W
06/04/2011  M1.00 INCH       SCHUYLER           IL   LAW ENFORCEMENT

0633 PM     HAIL             RUSHVILLE               40.12N 90.57W
06/04/2011  M0.50 INCH       SCHUYLER           IL   LAW ENFORCEMENT

0636 PM     TSTM WND DMG     OXFORD                  40.52N 87.25W
06/04/2011                   BENTON             IN   EMERGENCY MNGR

            NUMEROUS TREES AND POWER LINES DOWN OVER THE SOUTHERN
            PORTION OF THE COUNTY.

0710 PM     TSTM WND GST     2 S PHILADELPHIA        39.89N 90.12W
06/04/2011  M55.00 MPH       CASS               IL   MESONET

&&

JRP
Local storm report, Jun 4, 7:33 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
733 PM CDT SAT JUN 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     HAIL             4 NE MIDDLETOWN         40.14N 89.54W
06/04/2011  M1.00 INCH       LOGAN              IL   TRAINED SPOTTER

0720 PM     TSTM WND GST     4 NE MIDDLETOWN         40.14N 89.54W
06/04/2011  M50.00 MPH       LOGAN              IL   TRAINED SPOTTER

&&

JRP
Local storm report, Jun 4, 7:36 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
736 PM CDT SAT JUN 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     HEAVY RAIN       LINCOLN                 40.15N 89.37W
06/04/2011  M0.53 INCH       LOGAN              IL   MESONET

            RAINFALL FELL IN 15 MINUTES

&&

JRP
Local storm report, Jun 4, 7:48 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
748 PM CDT SAT JUN 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     HAIL             ELKHART                 40.02N 89.48W
06/04/2011  M0.50 INCH       LOGAN              IL   TRAINED SPOTTER

0725 PM     TSTM WND GST     ELKHART                 40.02N 89.48W
06/04/2011  M50 MPH          LOGAN              IL   TRAINED SPOTTER

0733 PM     HAIL             BROADWELL               40.07N 89.44W
06/04/2011  M0.50 INCH       LOGAN              IL   TRAINED SPOTTER

0733 PM     TSTM WND GST     BROADWELL               40.07N 89.44W
06/04/2011  M50 MPH          LOGAN              IL   TRAINED SPOTTER

&&

JRP
Local storm report, Jun 4, 7:49 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
749 PM CDT SAT JUN 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0741 PM     TSTM WND GST     ROCHESTER               39.75N 89.54W
06/04/2011  E50 MPH          SANGAMON           IL   NWS EMPLOYEE

&&

JRP
Local storm report, Jun 4, 7:51 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
751 PM CDT SAT JUN 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     HEAVY RAIN       LINCOLN                 40.15N 89.37W
06/04/2011  M0.75 INCH       LOGAN              IL   MESONET

            RAINFALL MEASURED IN 30 MINUTES

&&

JRP

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 7:43 PM CDTAreal Flood AdvisoryILXLogan, Mason, Menard3 hr
Jun 4, 8:33 PM CDTSevere Thunderstorm WarningILXChampaign, Vermilion57 min
Jun 5, 3:56 AM CDTSpecial Weather StatementILXSchuyler64 min
Jun 5, 4:52 AM CDTSevere Thunderstorm WarningILXCass, Schuyler53 min
Jun 5, 5:05 AM CDTSevere Thunderstorm WarningILXMorgan, Scott55 min
Jun 5, 5:50 AM CDTSevere Thunderstorm WarningILXMorgan, Sangamon55 min
Jun 5, 6:50 AM CDTSpecial Weather StatementILXChristian55 min
Jun 5, 7:17 AM CDTSpecial Weather StatementILXSchuyler58 min
Jun 5, 7:29 AM CDTSpecial Weather StatementILXKnox61 min
Jun 5, 7:34 AM CDTFlash Flood WarningILXCass, Morgan, Schuyler, Scott5 hr
Jun 5, 7:38 AM CDTSevere Thunderstorm WarningILXChristian, Effingham, Shelby67 min
Jun 5, 8:15 AM CDTSevere Thunderstorm WarningILXMarshall, Peoria, Stark, Woodford42 min
Jun 5, 8:25 AM CDTAreal Flood AdvisoryILXChristian, Effingham, Jasper, Shelby6 hr
Jun 5, 8:36 AM CDTSevere Thunderstorm WarningILXClay, Effingham, Jasper, Richland39 min
Jun 5, 8:52 AM CDTSpecial Weather StatementILXMcLean53 min
Jun 5, 10:25 AM CDTAreal Flood AdvisoryILXChampaign, Douglas, Edgar, Vermilion6 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.